Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Eye injury, red watery eye. Will prednisolone acetate opthemalic suspension help?

Hi, My 7 year son got poked in the eye yesterday and is still complaining about it today....he says he feels like there is something in it. It looks a little red and watery. Does this sound like a scratched cornea? I scratched mine a couple years ago and I still have some Prednisolone Acetate opthemalic suspension. Would this help it heal?
Asked On : Thu, 22 Nov 2012
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.Asalmo alaikum 'dont use the cortisone in injured eye. it will cause the abnormal scarring of eye.wash the eye with boric powder in cold ( boiled water) water, then apply poly fax eye oint ment and cover the eye with cotton and apply bandage to avoid the movment of eye.change the bandage after 24 hr,repeat this till watering of eye stops then use the prednisilone drops.2 give ve him brufen syryp to relief pain irritation and anti inflamtory effect.gye take care
Answered: Thu, 22 Nov 2012
I find this answer helpful
Ophthalmologist Dr. Mridula Mehta's  Response
Nov 2012
Prednisolone is steroid which will hamper the healing of the cornea if it is a corneal abrasion. You are advised never to use steroid containing medicines on your own. Please seek proper eye consultation as the feeling that something is there could be some foreign body in the eye.
Take care
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor